# SDR AALA20000309

- Difficulty date: February 17, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

MIA - FLT 1300 - DURING TAKEOFF ROLL, LEFT THROTTLE JAMMED AT TAKEOFF POWER.  SHUTDOWN ENGINE AND RETURNED AND LANDED MIA WITHOUT INCIDENT.  (M)
